# SDR R61A201305110475

- Difficulty date: May 11, 2013
- Submitted: May 22, 2013
- Operation: Air carrier
- Aircraft: N809MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000022
- Aircraft time: 22,888 hours, 17,054 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 17030709001
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACFT WAS IN HEAVY CHECK MX, FOUND THE RIB 52 UPPER SUPPORT ATTACH ANGLE CRACKED IN LT WHEEL WELL.  MX R & R THE RIB LT RIB 52 UPPER SUPPORT ATTACH ANGLE IAW SRM 51-41-01 AND 51-42-01.  THE ACFT IS OUT OF SERVICE IN HEAVY CHECK.
